# SDR SWAA2023081779431

- Difficulty date: July 17, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 50,547 hours, 26,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE EMERGENCY EXIT LIGHT BATTERIES PRIOR TO DELIVERY<[01] PARTIAL WORK FOR STEPS 1 THRU 8.;[02] CERTIFIED ACTION 1.;[03] REMOVED AND REPLACED ALL EMERGENCY EXIT LIGHT BATTERY PACKS AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-06-960-805.;[04] VERIFIED CORRECTIVE ACTION #3.
